Limitation of Proposed Mathematical Models for the Porosity Estimation of Nonspherical Particle Mixtures

A. B. Yu, N. Standish

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)

Abstract

The porosity of nonspherical particles may technically be estimated by a mathematical model for estimating the porosity of spherical particles. The applicability of the simplified packing model and the linear-mixture packing model recently proposed in the literature is investigated. It is found that, in spite of the reported successful application to some situations, the two models cannot generally be used to estimate the porosity of nonspherical particle mixtures.

Original languageEnglish
Pages (from-to)2179-2182
Number of pages4
JournalIndustrial and Engineering Chemistry Research
Volume32
Issue number9
DOIs
Publication statusPublished - 1993
Externally publishedYes

Cite this